# SDR VNAA202509260010

- Difficulty date: August 15, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119064
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON STGR 8 BTW FS1144 TO FS1162 AT AFT EQUIPMENT BAY.   WEAR ON STGR 8 BTW FS1144 TO FS1162 AT AFT EQUIPMENT BAY WAS EVALUATED OUT OF LIMITS  PER CRJ-700 SRM 53-61-03-101-004-A01 AND WAS REPAIRED PER  CRJ-700 SRM 53-00-03-201-002-A01.
